ITP OpenIR

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Fractional exclusion and braid statistics in one dimension: a study via dimensional reduction of Chern-Simons theory 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 39, 页码: 395401
Authors:  Ye, F;  Marchetti, PA;  Su, ZB;  Yu, L;  Ye, F (reprint author), South Univ Sci & Technol China, Dept Phys, Shenzhen 518055, Peoples R China.
Adobe PDF(367Kb)  |  Favorite  |  View/Download:143/1  |  Submit date:2017/12/21
Fractional Statistics Systems  Chern-simons Theory  Exclusion Statistics  Braid Statistics  
Non-Abelian Chern-Simons bosonization approach and one dimensional t-J model 会议论文
JOURNAL OF THE KOREAN PHYSICAL SOCIETY, SEOUL, SOUTH KOREA, DEC 02-05, 1995
Authors:  Marchetti, PA;  Su, ZB;  Yu, L
Favorite  |  View/Download:64/0  |  Submit date:2019/07/24
U HUBBARD-MODEL  INTEGRAL APPROACH  SUPERCONDUCTIVITY